# SDR COMA0260493

- Difficulty date: August 24, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 18,905 hours, 18,565 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Tank
- Condition: Overserviced
- Location: Lt Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5596 LEFT ENGINE OIL WARNING MESSAGE.FOUND ENGINE OIL OVER FILLED - DRAINED TO PROPER LEVEL AND RETURNED TO SERVICE.
